# SDR DHL2001806542

- Difficulty date: March 9, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FLIGHT COMPARTMENT 676C FLOOR PANEL SKIN CRACKED.   PERFORMED STOP HOLE IAW SRM 53-2-3 FIG 10.  FABRICATED DOUBLER  IAW SRM 53-2-3 FIG 10, TREATED AND PRIMED IAW SRM 51-1-8B. INSTALLED DOUBLER IAW SRM 53-2-3 FIG 10.  STATUS-CLOSED.
